MathSciNet Relay Station
MathSciNet bibliographic data
MR1072394 (91h:35263) 35Q35 (35B27 65P05 76C05 76M25)
E, Weinan; Hou, Thomas Y. Homogenization and convergence of the vortex method for $2$-D Euler equations with oscillatory vorticity fields. Comm. Pure Appl. Math. 43 (1990), no. 7, 821–855.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement